| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient underwent implantation of a preloaded multifocal toric intraocular lens (iol) in the right eye.During a post-operative examination, the patient reported experiencing unclear vision.Subsequently, the lens was explanted during a secondary surgery and replaced with a non-johnson & johnson toric lens of the same diopter (19.5d).The procedure was completed without complications, including unplanned incision enlargement, sutures, vitrectomy, or procedural delays.The directions for use was followed, and no additional medical attention or medication beyond standard care was required.The patient has fully recovered.The patient¿s pre-operative best spectacle corrected visual acuity (bscva) was 20/25 and bscva post-operatively 20/20 -1.There was no patient injury.No further information was provided.
Additional Manufacturer Narrative
Additional information: additional information received indicated that the date of event was 6/6/2025.It was confirmed that there was no patient injury such as capsule tear.No further information was provided.Corrected data: in review, it was noticed that an incorrect date ((b)(6) 2025) was inadvertently entered in section "b3" of the initial mdr report.The information has been updated in this supplemental mdr report based on the additional information received.The following field was updated accordingly: section b3: date of event: 6/6/2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.